# SDR ASAA2016012615027

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,210 hours, 8,372 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. ACFT GROUNDED.  ACCOMPLISHED QRH SATCOM LOCKUP PROCEDURE ALL NORMAL SAT SELECTION AND SATCOM PAGES AVAILABLE, NORMAL OPS.
